Buy it Again
Signature Care Gas Relief Simethicone 125mg Extra Strength Peppermint Tablet - 18 Count
Gas Relief, Extra Strength, Tablets, Peppermint
Naturally & artificially flavored. Simethicone 125 mg anti-gas. Relief of: Pressure, bloating and discomfort. Compare to Gas-X Extra Strength Chewable active ingredient (This product is not manufactured or distributed by GSK Consumer Healthcare, Inc. the distributor of Gas-X Extra Strength Chewable). Quality guaranteed. Our promise, quality & satisfaction. 100% guaranteed or your money back. www.betterlivingbrandsLLC.com. Scan for more information. Questions or comments? 1-866-467-2748. Other information: Each tablet contains: calcium 45 mg. Store at room temperature. Protect from excessive heat and moisture. Important: Keep this carton for future reference on full labeling.
Servings Per Container:
|Calories||Amount Per Serving
|% Daily Value|
|Calories from Fat||Amount Per serving 0|
|Total Fat||Amount Per serving (-)||(-)|
|Saturated Fat||Amount Per serving (-)||(-)|
|Trans Fat||Amount Per serving (-)|
|Polyunsaturated Fat||Amount Per serving (-)|
|Monounsaturated Fat||Amount Per serving (-)|
|Cholesterol||Amount Per serving (-)||(-)|
|Sodium||Amount Per serving (-)||(-)|
|Potassium||Amount Per serving (-)||(-)|
|Total Carbohydrate||Amount Per serving (-)||(-)|
|Dietary Fiber||Amount Per serving (-)||(-)|
|Total Sugars||Amount Per serving (-)|
|Added Sugars||Amount Per serving (-)|
|Protein||Amount Per serving (-)||(-)|
Active Ingredients: Simethicone (125 ). Purpose: Anti-Gas. Inactive Ingredients: FD&C Yellow 10 Lake, Dextrose, Flavors, Magnesium Stearate, Maltodextrin, Microcrystalline Cellulose, Silicon Dioxide, Sucralose, Tribasic Calcium Phosphate
Product Attributes Kosher
Warning Contains: Keep out of reach of children. Tamper Evident: Do not use if any individual blister is broken or open.
Directions Age group directions: Adults and Children 12 Years and Older: Chew 1 to 2 tablets completely as needed after meals and at bedtime. Do not swallow tablets whole. Do not exceed 4 tablets in 24 hours except under the advice and supervision of a physician.
Product details/images for convenience only. Consult Product label for the most current and accurate information. We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.